Home | Contact
     ISSN 2149-2042
     e-ISSN 2149-4606
 
 
 
Volume : 34 Issue : 2 Year : 2019



Current Issue Archive Popular Articles Ahead of Print




Index












Membership




Applications



 
  Quick Search



Superwarfarin intoxication via skin exposure causing high INR levels and vitamin K deficiency: A case report [Medeniyet Med J]
Medeniyet Med J. 2015; 30(2): 99-101 | DOI: 10.5222/MMJ.2015.099  

Superwarfarin intoxication via skin exposure causing high INR levels and vitamin K deficiency: A case report

Adem Bahadır1, Ömer Akca1, İskender Bülbül1, Rabia Kahveci1, Adem Özkara2
1Ankara Numune Eğitim Ve Araştırma Hastanesi Aile Hekimliği Kliniği
2Çorum Hitit Üniversitesi Aile Hekimliği Anabilim Dalı Başkanlığı

Superwarfarin is commonly used for agricultural pesticidal purposes. It is found in higher concentrations especially in rodenticides and may cause intoxications. The literature reveals several cases of superwarfarin intoxication after oral intake for suicidal purposes, however lesser number of cases with superwarfarin intoxication have been reported after skin exposure. Besides, vitamin K deficiency is rare in adults. This case report presents a case with superwarfarin intoxication causing high INR levels and vitamin K deficiency after skin exposure.

Keywords: Superwarfarin, vitamin K deficiency, high INR levels, rodentisit, brodifacoum


Supervarfarinin cilt emilimi sonucu ortaya çıkan INR yüksekliği ve vitamin K eksikliği: Olgu sunumu

Adem Bahadır1, Ömer Akca1, İskender Bülbül1, Rabia Kahveci1, Adem Özkara2
1Ankara Numune Eğitim Ve Araştırma Hastanesi Aile Hekimliği Kliniği
2Çorum Hitit Üniversitesi Aile Hekimliği Anabilim Dalı Başkanlığı

Supervarfarin günümüzde tarımsal ilaçlamalarda sıklıkla kullanılmaktadır. Özellikle fare zehirlerinde yüksek miktarlarda bulunmakta olup, koruyucu önlemler alınmazsa zehirlenmelerle karşılaşılabilmektedir. Literatürde superwarfarinin özkıyım amaçlı oral alımıyla ilgili birçok zehirlenme ve kanama olgusu bildirilmiştir. Supervarfarinin, olgumuzda olduğu gibi cilt emilimiyle entoksikasyonuna dair olgularsa enderdir. Ayrıca, yetişkinlerde K vitamini eksikliğine de pratikte pek sık rastlanmamaktadır. Bu olguda ender bir zehirlenme yolu olan cilt emilimi ile superwarfarin entoksikasyonu sonrası saptanan INR yüksekliği ve K vitamini eksikliğinden söz edilecektir.

Anahtar Kelimeler: Supervarfarin, K vitamini eksikliği, INR yüksekliği, rodentisit, brodifacoum


Adem Bahadır, Ömer Akca, İskender Bülbül, Rabia Kahveci, Adem Özkara. Superwarfarin intoxication via skin exposure causing high INR levels and vitamin K deficiency: A case report. Medeniyet Med J. 2015; 30(2): 99-101

Corresponding Author: Adem Bahadır, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar





 

  Copyright © 2019 MEDJ All Rights Reserved